# SDR DXTA200802859

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,823 hours, 5,331 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Part time: 6,823 hours, 5,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR UNLOCK LIGHT, STAB MISCOMPARE AND HYD PRESS ANNUNCIATORS ILLUMINATED CONTINUOUSLY AFTER THE GEAR HANDLE WAS RAISED TO THE (UP) POSITION. THE HYD PRESS LIGHT NEVER FLASHED. REPLACED UPLOCK SWITCH IAW CH 32-60-01 WHILE ADJUSTING SWITCH, NOTICED UPLOCK ROLLER BRACKET ASSY BENT. REPLACED BRACKET ASSY IAW MM CHPT 32-20-01. ADJUSTED SWITCH IAW MM CHAPT 32-61-00. OPS CHECK GOOD DURING LANDING GEAR FUNCTIONAL. C/W UPLOCK SWITCH SAFTIES.
